# SDR HALA2009061500248

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,762 hours, 16,775 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5313
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU VERIFICATION START ATTEMPT, UNSUCCESSFUL.  REPLACED APU START RELAY K117 COND SAME.  APU START CHECK FAULT PER FIM 49-11-00.  REMOVED AND REPLACED STARTER AND CLUTCH ASSY PER AMM 49-41-01 AND 49-41-06.  GRND RUN OPS CK GOOD.  PRECAUTIONARY REMOVED AND REPLACED APU START RELAY K197.  GRND OPS CK OK.
